# SDR COM31042

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210163C
- Condition: Defective
- Location: Lt Engine
- Part time: 218 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE LT PROPELLER RPM WOULD NOT EXCEED 1100 RPM.  REPLACED DEFECTIVE PROPELLER OVERSPEED GOVERNOR.
